# SDR UALA2013070104548

- Difficulty date: June 27, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,146 hours, 24,104 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Seat 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT SEAT 28 FOUND INOPERATIVE.  R & R EMERGENCY LIGHT ASSY AT ROW SEAT 28, OPS CHECKED GOOD.
